# SDR REXA2019010200031

- Difficulty date: January 2, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60033110440
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LANDING ON RBL 9 HAS CORROSION SPOTS BETWEEN FS 260 THRU FS 280,IN THE FLT DECK BELOW THE FLOOR. REMOVED AND REPLACED FLOOR LANDING ANGLE IAW SRM 51-42-06/51-42-13.
